# SDR REXA2022030600248

- Difficulty date: February 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 22,325 hours, 17,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FAIRING EMERGENCY LIGHT WAS BURNT OUT.              R/R BULB IAW AMM 33-51-15. OPC GOOD. P/N OFF/ON: 8GH005123-06
